Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Reversible spastic paraparesis induced by high-dose intravenous methadone
Autore:
Manfredi, PL; Gonzales, GR; Payne, R;
Indirizzi:
Mem Sloan Kettering Canc Ctr, Dept Neurol, Sect Pain & Palliat Care, New York, NY 10021 USA Mem Sloan Kettering Canc Ctr New York NY USA 10021 New York, NY 10021 USA
Titolo Testata:
JOURNAL OF PAIN
fascicolo: 1, volume: 2, anno: 2001,
pagine: 77 - 79
SICI:
1526-5900(200102)2:1<77:RSPIBH>2.0.ZU;2-Y
Fonte:
ISI
Lingua:
ENG
Soggetto:
MUSCULAR SPASM; MYOCLONUS; SUFENTANIL;
Keywords:
methadone; opioid; pain; paraparesis; spasticity; toxicity;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
12
Recensione:
Indirizzi per estratti:
Indirizzo: Manfredi, PL Mem Sloan Kettering Canc Ctr, Dept Neurol, Sect Pain & Palliat Care, 1275 York Ave, New York, NY 10021 USA Mem Sloan Kettering Canc Ctr 1275 York Ave New York NY USA 10021
Citazione:
P.L. Manfredi et al., "Reversible spastic paraparesis induced by high-dose intravenous methadone", J PAIN, 2(1), 2001, pp. 77-79

Abstract

High doses of parenteral opioids can cause multifocal myoclonus and seizures. Spasticity has been reported in patients receiving intraspinal opioids. In this article, we describe a patient who developed reversible spastic paraparesis with prominent extensor spasms in the legs while receiving an infusion of intravenous methadone at 100 mg/hr. We discuss clinical presentation and possible pathophysiologic mechanisms of opioid side effects on the somatic motor system.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 19/01/20 alle ore 20:13:27